MathSciNet Relay Station
MathSciNet bibliographic data
MR1641119 (2000m:11026) 11D41 (11J68 11Y50)
Thomas, Emery Counting solutions to trinomial Thue equations: a different approach. Trans. Amer. Math. Soc. 352 (2000), no. 8, 3595–3622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement